MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTUA; CARDIAC RESYNCHRONIZATION PACEMAKER

BOSTON SCIENTIFIC CORPORATION INTUA; CARDIAC RESYNCHRONIZATION PACEMAKER
Model Number V272
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) entered into safety mode.The crt-p remains in service at this time.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that the caller wanted to know what happened if this cardiac resynchronization therapy pacemaker (crt-p) would have entered into safety mode.The crt-p has been explanted at this time.According to the field representative, the device was not in safety core and was explanted for prophylactic reasons.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the caller wanted to know what happened if this cardiac resynchronization therapy pacemaker (crt-p) would have entered into safety mode.The crt-p has been explanted at this time.According to the field representative, the device was not in safety core, was explanted for prophylactic reasons and has been returned for analysis.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The returned crt-p was inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.Dimensional analysis of the header was completed.Each port measured as expected.Pacing and sensing functions were tested, and the device was verified to operate as expected.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTUA
Common Device Name
CARDIAC RESYNCHRONIZATION PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16076651
Report Number2124215-2022-55545
Device Sequence Number15026340
Product Code NKE
UDI-Device Identifier00802526536663
UDI-Public00802526536663
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P030005/S092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/16/2017
Device Model NumberV272
Device Catalogue NumberV272
Device Lot Number605076
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2022
Supplement Date Received by Manufacturer01/09/2023
03/01/2023
Initial Report FDA Received Date12/30/2022
Supplement Report FDA Received Date01/16/2023
03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale